On special types of semiholonomic 3 -jets

Ivan Kolář

Czechoslovak Mathematical Journal (2013)

  • Volume: 63, Issue: 1, page 165-175
  • ISSN: 0011-4642

Abstract

top
First we summarize some properties of the nonholonomic r -jets from the functorial point of view. In particular, we describe the basic properties of our original concept of nonholonomic r -jet category. Then we deduce certain properties of the Weil algebras associated with nonholonomic r -jets. Next we describe an algorithm for finding the nonholonomic r -jet categories. Finally we classify all special types of semiholonomic 3 -jets.

How to cite

top

Kolář, Ivan. "On special types of semiholonomic $3$-jets." Czechoslovak Mathematical Journal 63.1 (2013): 165-175. <http://eudml.org/doc/252557>.

@article{Kolář2013,
abstract = {First we summarize some properties of the nonholonomic $r$-jets from the functorial point of view. In particular, we describe the basic properties of our original concept of nonholonomic $r$-jet category. Then we deduce certain properties of the Weil algebras associated with nonholonomic $r$-jets. Next we describe an algorithm for finding the nonholonomic $r$-jet categories. Finally we classify all special types of semiholonomic $3$-jets.},
author = {Kolář, Ivan},
journal = {Czechoslovak Mathematical Journal},
keywords = {special type of nonholonomic $r$-jet; nonholonomic $r$-jet category; classification of semiholonomic $3$-jet; special type of nonholonomic -jet; nonholonomic -jet category; classification of semiholonomic 3-jet},
language = {eng},
number = {1},
pages = {165-175},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On special types of semiholonomic $3$-jets},
url = {http://eudml.org/doc/252557},
volume = {63},
year = {2013},
}

TY - JOUR
AU - Kolář, Ivan
TI - On special types of semiholonomic $3$-jets
JO - Czechoslovak Mathematical Journal
PY - 2013
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 63
IS - 1
SP - 165
EP - 175
AB - First we summarize some properties of the nonholonomic $r$-jets from the functorial point of view. In particular, we describe the basic properties of our original concept of nonholonomic $r$-jet category. Then we deduce certain properties of the Weil algebras associated with nonholonomic $r$-jets. Next we describe an algorithm for finding the nonholonomic $r$-jet categories. Finally we classify all special types of semiholonomic $3$-jets.
LA - eng
KW - special type of nonholonomic $r$-jet; nonholonomic $r$-jet category; classification of semiholonomic $3$-jet; special type of nonholonomic -jet; nonholonomic -jet category; classification of semiholonomic 3-jet
UR - http://eudml.org/doc/252557
ER -

References

top
  1. Ehresmann, C., Oeuvres Complètes et Commentées. Topologie Algébrique et Géométrie Différentielle. Parties I-1 et I-2. Éd. par Andrée Charles Ehresmann, Suppléments 1 et 2 au Vol. XXIV, Cahiers de Topologie et Géométrie Différentielle (1983), French. (1983) 
  2. Kolář, I., The contact of spaces with connection, J. Differ. Geom. 7 (1972), 563-570. (1972) Zbl0273.53025MR0415660
  3. Kolář, I., Bundle functors of the jet type, Differential Geometry and Applications. Proceedings of the 7th international conference Masaryk University, Brno (1999), 231-237. (1999) Zbl0951.58003MR1708910
  4. Kolář, I., A general point of view to nonholonomic jet bundles, Cah. Topol. Géom. Différ. Catég. 44 (2003), 149-160. (2003) Zbl1048.58002MR1985835
  5. Kolář, I., Weil Bundles as Generalized Jet Spaces, Handbook of global analysis Amsterdam: Elsevier (2008), 625-665. (2008) Zbl1236.58010MR2389643
  6. Kolář, I., 10.1016/j.difgeo.2011.03.007, Differ. Geom. Appl. 29 (2011), 135-140. (2011) Zbl1229.58005MR2831821DOI10.1016/j.difgeo.2011.03.007
  7. Kolář, I., Mikulski, W. M., 10.1016/S0926-2245(99)00022-4, Differ. Geom. Appl. 11 (1999), 105-115. (1999) MR1712139DOI10.1016/S0926-2245(99)00022-4
  8. Kolář, I., Michor, P. W., Slovák, J., Natural Operations in Differential Geometry, Springer, Berlin (1993). (1993) MR1202431
  9. Libermann, P., Introduction to the theory of semi-holonomic jets, Arch. Math., Brno 33 (1997), 173-189. (1997) MR1478771
  10. Vosmanská, G., Natural transformations of semi-holonomic 3 -jets, Arch. Math., Brno 31 (1995), 313-318. (1995) Zbl0852.58003MR1390591

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.